Widgetized Section

Go to Admin » Appearance » Widgets » and move Gabfire Widget: Social into that MastheadOverlay zone

MoH withdraws Infant Panadol over dosage error

Panadol Baby & InfantKUWAIT: Upon a request from the manufacturing company, the health ministry yesterday pulled Infant & Baby Panadol Syrup off the shelves due to a mistake in the maximum dosage directions. The medicine registration and release supervisor at MoH's medicine control department Rami Sadeq Behbehani told KUNA that a mistake was discovered in the directions on the bottles about the recommended maximum intake (RMI), as an overdose may lead to liver poisoning in children.
Behbehani advised all pediatricians and general practitioners to stop prescribing Panadol syrup for babies and infants and temporarily prescribe an alternative until the manufacturing company corrects the RMI mistakes. He also urged all parents to stop using the medicine until the problem is resolved.

Pin It
This article was published on 13/05/2015